# SDR IPXA2023021390961

- Difficulty date: January 31, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ABA28932
- Condition: Cracked
- Location: R/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C*MAJOR REPAIR* R/H WING FIXED LE HAS A BEADED DOUBLER THAT IS CRACKED LOCATED I/B OF SLAT TRACK #10 AT STA XOS=649.REPAIRED CRACKED BEADED DOUBLER ON THE R/H WING FIXED L/E I/B OF SLAT TRACK #10 AT STA XOS=649 IAW SRM 57-40-02 FIG 205 REPAIR 15 (MAJOR)
